MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø3.5X24 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø3.5X24 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-03524-G1
Medical Device Problem Codes Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised to address a yukon set screw that migrated out of a yukon polyaxial screw post-operatively.This report captures the yukon polyaxial screw.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.Corrected data: g1.
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect an updated investigation upon receipt of the device.Corrected data: b3.Additional data: d4, d6b, d9, h3, h4.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW; Ø3.5X24 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20970091
Report Number3004774118-2024-00146
Device Sequence Number12856799
Product Code NKG
UDI-Device Identifier10888857394339
UDI-Public(01)10888857394339(11)210426(10)22YT
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-03524-G1
Device Lot Number22YT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer03/25/2025
08/05/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date04/24/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight102 KG